# SDR DALA12003570885

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 76,006 hours, 70,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE 1R DOOR SLIDE TO BE WITHOUT PRESSURE.  MAINTENANCE REPLACED THE 1R DOOR SLIDE AND RETURNED THE AIRCRAFT TO SERVICE.
